American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Haifeng Chu. On the Blaschke circle diffeomorphisms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kingshook Biswas. Quasi-conformal deformations of nonlinearizable germs. Proc. Amer. Math. Soc. 142 (2014) 2013-2017.
Abstract, references, and article information   
View Article: PDF

[3] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[5] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[6] Xavier Jarque. On the connectivity of the escaping set for complex exponential Misiurewicz parameters. Proc. Amer. Math. Soc. 139 (2011) 2057-2065. MR 2775383.
Abstract, references, and article information   
View Article: PDF

[7] Xavier Buff and Arnaud Chéritat. How regular can the boundary of a quadratic Siegel disk be?. Proc. Amer. Math. Soc. 135 (2007) 1073-1080. MR 2262908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yeshun Sun and Chung-Chun Yang. On the connectivity of the Julia set of a finitely generated rational semigroup. Proc. Amer. Math. Soc. 130 (2002) 49-52. MR 1855618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1